Alert archive / Texas / River Flood Warnings in 2025

River Flood Warning 7, NWS Austin/San Antonio, TX

June 12, 2025Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 1:36 PM CDT for Bexar County, Texas. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 1:36 PM CDT (18:36 UTC)
Expired
Jun 13, 2025, 12:10 PM CDT
In force
23 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Major

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

186 
WGUS44 KEWX 121836
FLWEWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
136 PM CDT Thu Jun 12 2025

...The National Weather Service in Austin/San Antonio TX has issued 
a Flood Warning for the following rivers in Texas...

  Salado Creek At at Loop 13 affecting Bexar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 745 AM CDT.

&&

TXC029-131245-
/O.NEW.KEWX.FL.W.0007.250612T1836Z-250613T1710Z/
/SACT2.3.ER.250612T1627Z.250612T2000Z.250613T0509Z.NO/
136 PM CDT Thu Jun 12 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Salado Creek at at Loop 13.

* WHEN...From this afternoon to early tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Thursday the stage was 23.2 feet.
  - Bankfull stage is 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:15 PM CDT Thursday was 23.2 feet.
  - Forecast...The river is expected to rise to a crest of 27.0
    feet late this afternoon. It will then fall below flood stage
    just after midnight tonight.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.0 feet on 05/06/1993.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (2 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Salado Creek
at Loop 13  18.0  23.2  Thu 1 pm CDT 8.6   6.3   5.8          


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

PLATT
3 follow-up statements
416 
WGUS84 KEWX 122332
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
632 PM CDT Thu Jun 12 2025

...The Flood Warning continues for the following rivers in Texas...

  Salado Creek At at Loop 13 affecting Bexar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Friday afternoon at noon CDT.

&&

TXC029-131700-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-250613T1650Z/
/SACT2.3.ER.250612T1627Z.250612T2015Z.250613T0450Z.NO/
632 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Moderate flooding is occurring.

* WHERE...Salado Creek at at Loop 13.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 22.0 feet, Major lowland flooding reaches the Loop 13 
  bridge floor. Secondary roads, low bridges and access roads are 
  flooded and very dangerous to motorists.

* ADDITIONAL DETAILS...
  - At 6:15 PM CDT Thursday the stage was 21.4 feet.
  - Bankfull stage is 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 PM CDT Thursday was 24.9 feet.
  - Forecast...The river has crested and will fall below flood
    stage later tonight.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    22.0 feet on 11/01/1977.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (6 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Salado Creek
at Loop 13  18.0  21.4  Thu 6 pm CDT 7.8   6.2   5.7          


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

27
028 
WGUS84 KEWX 130107
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
807 PM CDT Thu Jun 12 2025

...The Flood Warning continues for the following rivers in Texas...

  Salado Creek At at Loop 13 affecting Bexar County.

  San Antonio River Near Elmendorf affecting Bexar and Wilson 
  Counties.

  San Antonio River near Floresville affecting Karnes and Wilson 
  Counties.

  Medina River At Hwy 281 affecting Bexar County.

...The Flood Warning is extended for the following rivers in Texas...

  Leon Creek At I-35S near San Antonio affecting Bexar County.

  Cibolo Creek at Sutherland Springs affecting Karnes and Wilson 
  Counties.

  Cibolo Creek Near Falls City affecting Karnes County.

  Medina River at Somerset affecting Bexar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 130 AM CDT.

&&

TXC029-131515-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-250613T1512Z/
/SACT2.2.ER.250612T1627Z.250612T2015Z.250613T0312Z.NO/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Salado Creek at at Loop 13.

* WHEN...Until late tomorrow morning.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 19.6 feet.
  - Bankfull stage is 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Thursday was 24.9 feet.
  - Forecast...The river is expected to rise to a crest of 20.0
    feet this evening. It will then fall below flood stage late
    this evening.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    20.3 feet on 05/24/2015.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (8 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Salado Creek
at Loop 13  18.0  19.6  Thu 7 pm CDT 7.4   6.1   5.7          


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-493-131915-
/O.EXT.KEWX.FL.W.0005.000000T0000Z-250614T0930Z/
/ELMT2.2.ER.250612T1843Z.250613T0600Z.250613T2130Z.NO/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...San Antonio River near Elmendorf.

* WHEN...Until early Saturday morning.

* IMPACTS...At 43.0 feet, Moderate lowland flooding inundates and 
  damages crop and pastureland below San Antonio to below 
  Floresville. Numerous roads and bridges are flooded. Oil well pump 
  jacks and irrigation pumps are flooded and damaged.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Thursday the stage was 38.6 feet.
  - Bankfull stage is 33.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM CDT Thursday was 38.6 feet.
  - Forecast...The river will rise to 42.1 feet just after
    midnight tonight. It will then fall below flood stage
    tomorrow afternoon to 11.1 feet late Monday morning. It will
    rise to 11.2 feet Monday afternoon. It will then fall again
    and remain below flood stage.
  - Flood stage is 35.0 feet.
  - Flood History...This crest compares to a previous crest of
    42.6 feet on 06/24/1997.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (8 pm CDT)     
Location         Stg   Stg   Day/Time     Fri   Sat   Sun          

San Antonio River
Elmendorf        35.0  38.6  Thu 7 pm CDT 33.4  13.5  11.3         


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826


$$

TXC029-131230-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-250613T1221Z/
/SMMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Action stage is forecast.

* WHERE...Medina River at Somerset.

* WHEN...Until tomorrow morning.

* IMPACTS...At 15.0 feet, Water reaches slab of Knights of Columbus 
  business office at Medina River and Pearsall Road upstream near 
  Von Ormy.


* ADDITIONAL DETAILS...
  - At 6:45 PM CDT Thursday the stage was 12.5 feet.
  - Bankfull stage is 15.0 feet.
  - Forecast...The river will rise to 15.5 feet late tonight. It
    will then fall to 5.8 feet late Saturday morning. It will
    rise to 5.9 feet early Saturday afternoon. It will then fall
    again and remain below flood stage.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.3 feet on 10/14/2021.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (8 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Medina River
Somerset    18.0  12.5  Thu 6 pm CDT 7.0   5.5   5.3          


&&

LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858


$$

TXC029-131915-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-250613T2216Z/
/SAAT2.2.ER.250612T1912Z.250613T0300Z.250613T1016Z.NO/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Medina River at Hwy 281.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 28.0 feet, Major flooding puts the Farm to Market 
  1937 bridge floor under eight feet of water. Flow approaches homes 
  downstream near Losoya. Livestock are cut off and potentiallly 
  drowned in the flood plain.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 25.2 feet.
  - Bankfull stage is 16.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Thursday was 25.3 feet.
  - Forecast...The river will oscillate above flood stage with a
    maximum value of 26.7 feet late this evening. It will fall
    below flood stage late tonight.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    26.6 feet on 06/03/2016.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (8 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Medina River
Hwy 281     20.0  25.2  Thu 7 pm CDT 8.5   4.0   3.6          


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-130630-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-250613T0623Z/
/LKST2.3.ER.250612T1419Z.250612T1615Z.250613T0023Z.NO/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Leon Creek at I-35S near San Antonio.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 15.0 feet, Moderate flooding in the floodplain that 
  will begin to approach primary and secondary roads and low bridges 
  above Kelly USA to below I-35. Water may begin to approach homes 
  in the lowest areas from near Nelson Wolff Stadium to I-35.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 15.4 feet.
  - Bankfull stage is 13.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Thursday was 23.0 feet.
  - Forecast...The river will fall below flood stage this evening
    to 1.4 feet early Saturday afternoon. It will then rise to
    3.4 feet late Monday morning. It will fall to 3.2 feet Monday
    afternoon then rise again.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.1 feet on 07/22/2007.
  - http://www.weather.gov/safety/flood

&&

  Fld   Observed           Forecasts (8 pm CDT)
Location              Stg   Stg   Day/Time     Fri   Sat   Sun

Leon Creek
I-35S near San Antoni 15.0  15.4  Thu 7 pm CDT 1.4   2.9   3.4


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864


$$

TXC255-493-131915-
/O.EXT.KEWX.FL.W.0010.250613T0424Z-250614T0146Z/
/SUPT2.1.ER.250613T0424Z.250613T0800Z.250613T1346Z.UU/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Cibolo Creek at Sutherland Springs.

* WHEN...From this evening to tomorrow evening.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 8.6 feet.
  - Bankfull stage is 17.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 23.7 feet late tonight. It
    will then fall below flood stage tomorrow morning.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    24.1 feet on 09/10/2018.
  - http://www.weather.gov/safety/flood

&&

                  Fld   Observed           Forecasts (8 pm CDT)     
Location          Stg   Stg   Day/Time     Fri   Sat   Sun          

Cibolo Creek
Sutherland Spring 21.0  8.6   Thu 7 pm CDT 11.0  6.8   6.8          


&&

LAT...LON 2928 9810 2932 9803 2908 9791 2903 9798


$$

TXC255-493-131915-
/O.EXT.KEWX.FL.W.0008.250613T1408Z-250615T1430Z/
/FLVT2.2.ER.250613T1408Z.250614T0400Z.250615T0230Z.UU/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO LATE SUNDAY 
MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...San Antonio River near Floresville.

* WHEN...From Friday morning to late Sunday morning.

* IMPACTS...At 33.0 feet, Secondary roads near the floodplain may 
  become flooded and impassable. Extensive flooding occurs in lowest 
  portions of Floresville City Park.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Thursday the stage was 5.0 feet.
  - Bankfull stage is 21.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 34.2 feet late tomorrow
    evening. It will then fall below flood stage late Saturday
    evening.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    33.5 feet on 09/28/2016.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (8 pm CDT)     
Location         Stg   Stg   Day/Time     Fri   Sat   Sun          

San Antonio River
Floresville      27.0  5.0   Thu 7 pm CDT 33.8  27.9  10.3         


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

TXC255-131915-
/O.EXT.KEWX.FL.W.0009.250613T2220Z-250614T1640Z/
/FCTT2.1.ER.250613T2220Z.250614T0100Z.250614T0440Z.NO/
807 PM CDT Thu Jun 12 2025

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY AFTERNOON TO LATE 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Cibolo Creek near Falls City.

* WHEN...From Friday afternoon to late Saturday morning.

* IMPACTS...At 17.0 feet, Minor lowland flooding of crop and 
  pastureland damages irrigation pumps and any equipment near the 
  channel. Livestock are cut off in low areas.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 2.1 feet.
  - Bankfull stage is 6.0 feet.
  - Forecast...The river is expected to rise to a crest of 17.5
    feet tomorrow evening. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.6 feet on 05/16/2015.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (8 pm CDT)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Cibolo Creek
Falls City  17.0  2.1   Thu 7 pm CDT 17.5  1.6   1.3          


&&

LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790


$$

27
667 
WGUS84 KEWX 130744
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
244 AM CDT Fri Jun 13 2025

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Salado Creek At at Loop 13 affecting Bexar County.

  Medina River at Somerset affecting Bexar County.

TXC029-130845-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-250613T0744Z/
/SACT2.2.ER.250612T1627Z.250612T2015Z.250613T0113Z.NO/
244 AM CDT Fri Jun 13 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Salado Creek At at Loop 13.

* ADDITIONAL DETAILS...
  - At 2:15 AM CDT Friday the stage was 12.9 feet.
  - Bankfull stage is 15.0 feet.
  - The river has fallen below action stage.
  - Forecast...The river is expected to fall to 5.5 feet early
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (3 am CDT)     
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Salado Creek
at Loop 13  18.0  12.9  Fri 2 am CDT 6.7   5.9   5.6          


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-130845-
/O.CAN.KEWX.FL.W.0004.000000T0000Z-250613T0744Z/
/SMMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
244 AM CDT Fri Jun 13 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Medina River at Somerset.

* ADDITIONAL DETAILS...
  - At 1:45 AM CDT Friday the stage was 10.5 feet.
  - Bankfull stage is 15.0 feet.
  - The river has fallen below action stage.
  - Forecast...The river is expected to rise to a crest of 10.9
    feet early this morning and then fall.
  - http://www.weather.gov/safety/flood

&&

            Fld   Observed           Forecasts (3 am CDT)     
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Medina River
Somerset    18.0  10.5  Fri 1 am CDT 5.3   4.5   5.2          


&&

LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858


$$

BF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 12:41 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 12, 12:41 PM CDT, 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1241 PM CDT Thu Jun 12 2025

...New AVIATION (18Z TAFS)...

.SHORT TERM...
(Today through Friday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Flood Watch continues through the day today.

- Locally heavy rain likely along and east of Hwy 281.

An upper level trough is moving across TX tonight, and there is a
stationary front stretched over Central TX. A line of thunderstorms
is moving across the I-35 Corridor, and there are isolated cells
ahead of the line in the Coastal Plains. This convection will
continue into the start of the new forecast period. Storm movement is
slow, and they are producing high rainfall rates. Excessive rainfall
is possible. We will continue the Flood Watch over the eastern half
of the area through the day today. Additional rainfall of one to
three inches with isolated higher amounts will be possible. Showers
and storms will move away from the area tonight as the upper trough
moves off to the northeast. The low level flow will remain from the
south to southeast keeping the airmass warm and moist. A weak
shortwave trough in the northwesterly flow aloft may provide enough
lift to generate isolated showers and thunderstorms during the day
Friday. Conditions do not look favorable for strong storms or heavy
rain.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Drier weather returns.

An upper level ridge will build into West TX Friday night keeping
the weather dry over our western area. This will keep northwesterly
flow aloft over the eastern part of the CWA. The low level flow will
continue warm and moist. With daytime heating there will be low
chances for showers and thunderstorms each afternoon Saturday through
Monday over the eastern half of the area. Tuesday the upper ridge
should build far enough east to dry out the entire CWA. Then
Wednesday it will retreat back to the west allowing low rain chances
over the east again.

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Thu Jun 12 2025

Few changes from the previous forecast other than to remove mention
of thunder in the TAFS. Expect a return to MVFR ceilings tonight
after midnight. Winds increase somewhat on Friday, around 10 kts out
of the south to southeast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              72  93  76  94 /  10  30   0  20
Austin Bergstrom Intl Airport  71  92  76  94 /  10  30  10  20
New Braunfels Muni Airport     72  93  75  94 /  10  30   0  20
Burnet Muni Airport            70  92  74  92 /   0  20   0  10
Del Rio Intl Airport           76 101  79 101 /   0   0   0   0
Georgetown Muni Airport        70  92  75  92 /   0  30   0  10
Hondo Muni Airport             71  94  75  95 /   0  20   0  10
San Marcos Muni Airport        71  93  75  94 /  10  30  10  20
La Grange - Fayette Regional   72  89  75  92 /  20  40   0  30
San Antonio Intl Airport       74  94  76  94 /  10  20   0  20
Stinson Muni Airport           74  95  77  96 /  10  20   0  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM CDT this evening for Bastrop-Bexar-Caldwell-
Comal-De Witt-Fayette-Gonzales-Guadalupe-Hays-Karnes-Lavaca-Lee-
Medina-Travis-Williamson-Wilson.

&&

Short-Term...05
Long-Term...05
Aviation...MMM

In the hours before

Local storm report, Jun 12, 12:02 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1202 PM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     Flash Flood      2 WSW Windcrest         29.51N 98.41W
06/12/2025                   Bexar              TX   Emergency Mngr

            *** 4 FATAL ***
            Training of thunderstorms with intense
            rainfall rates occurred across the region. A
            swath of 3-8 inches of rain was measured.
            Several vehicles were swept off the Loop 410
            access road into Beitel Creek. There are
            four confirmed fatalities in this creek and
            at least two other missing. Several other
            vehicles remain submerged at the time of
            this writing. Ten people were rescued in
            this creek and two others were able to get
            to safety on their own.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

River Flood Warnings in Texas, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.